Dress Syndrome - A Rare Presentation of Phenytoin Hypersensitivity
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 121 | Weekly Hits: ⮙1 | Monthly Hits: ⮙6

Case Studies | Medicine and Dentistry | India | Volume 8 Issue 6, June 2019

Dress Syndrome - A Rare Presentation of Phenytoin Hypersensitivity

Dr. Sanket Panchasara, Dr. J D Lakhani, Dr. Hemant Joshi

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare but potentially life-threatening syndrome characterized by skin rash, fever, lymph node enlargement, and involvement of internal organs. It is most commonly induced by aromatic anticonvulsants and antibiotics. Nonaromatic anticonvulsants are rarely encountered as the causes of DRESS syndrome. We report one such case of DRESS syndrome due to phenytoin (Aromatic ) anticonvulsant intake in 46 years old male of seizure disorder. He developed symptoms after 4 weeks of start of the treatment. He recovered after change of anticonvulsant and short steroid course.

Keywords: DRESS syndrome, drug-induced hypersensitivity syndrome, eosinophilia, phenytoin hypersensitivity

Edition: Volume 8 Issue 6, June 2019

Pages: 1231 - 1234

Share this Article

How to Cite this Article?

Dr. Sanket Panchasara, Dr. J D Lakhani, Dr. Hemant Joshi, "Dress Syndrome - A Rare Presentation of Phenytoin Hypersensitivity", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20198789, Volume 8 Issue 6, June 2019, 1231 - 1234

Enter Your Registered Email Address







Top